Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 129, Number 7

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Computing Mordell-Weil ranks of cyclic covers of elliptic surfaces
Lisa A. Fastenberg.
Proc. Amer. Math. Soc. 129 (2001), 1877-1883
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1825893
Push-forward of degeneracy classes and ampleness
Jørgen Anders Geertsen.
Proc. Amer. Math. Soc. 129 (2001), 1885-1890
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1825909
Some properties of factorizable Hopf algebras
H.-J. Schneider.
Proc. Amer. Math. Soc. 129 (2001), 1891-1898
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1825894
On the slope of bielliptic fibrations
Miguel A. Barja.
Proc. Amer. Math. Soc. 129 (2001), 1899-1906
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1825895
On classification of polarized varieties with non-integral nef values
Yicai Zhao.
Proc. Amer. Math. Soc. 129 (2001), 1907-1913
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1825896
Easy proofs of Riemann’s functional equation for $𝜁(s)$ and of Lipschitz summation
Marvin Knopp and Sinai Robins.
Proc. Amer. Math. Soc. 129 (2001), 1915-1922
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1825897
A useful semistability criterion
Alexander Schmitt.
Proc. Amer. Math. Soc. 129 (2001), 1923-1926
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1825898
The relative pluricanonical stability for 3-folds of general type
Meng Chen.
Proc. Amer. Math. Soc. 129 (2001), 1927-1937
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1825899
Generic automorphisms of the universal partial order
D. Kuske and J. K. Truss.
Proc. Amer. Math. Soc. 129 (2001), 1939-1948
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1825900
Conjugacies between rational maps and extremal quasiconformal maps
Guizhen Cui.
Proc. Amer. Math. Soc. 129 (2001), 1949-1953
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1825901
Quasilinearity below the 1st eigenvalue
Victor L. Shapiro.
Proc. Amer. Math. Soc. 129 (2001), 1955-1962
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1825902
Invariant subspaces of arbitrary multiplicity for the shift on $ℓ^{1}$
Aharon Atzmon.
Proc. Amer. Math. Soc. 129 (2001), 1963-1967
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1002583
Bank-Laine functions with sparse zeros
J. K. Langley.
Proc. Amer. Math. Soc. 129 (2001), 1969-1978
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1825904
Domination by positive disjointly strictly singular operators
Julio Flores and Francisco L. Hernández.
Proc. Amer. Math. Soc. 129 (2001), 1979-1986
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1825905
Linear discrete operators on the disk algebra
Ivan V. Ivanov and Boris Shekhtman.
Proc. Amer. Math. Soc. 129 (2001), 1987-1993
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1825906
On the Lipschitz classification of normed spaces, unit balls, and spheres
Ronny Nahum.
Proc. Amer. Math. Soc. 129 (2001), 1995-1999
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1825907
Pointwise Fourier inversion—An addendum
Michael E. Taylor.
Proc. Amer. Math. Soc. 129 (2001), 2001-2003
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1825908
Star ring homomorphisms between commutative Banach algebras
Takeshi Miura.
Proc. Amer. Math. Soc. 129 (2001), 2005-2010
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1825910
Elements with generalized bounded conjugation orbits
Driss Drissi and Mostafa Mbekhta.
Proc. Amer. Math. Soc. 129 (2001), 2011-2016
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1825911
Non-invertibility of certain almost Mathieu operators
R. Balasubramanian, S. H. Kulkarni and R. Radha.
Proc. Amer. Math. Soc. 129 (2001), 2017-2018
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1825912
Quasiconformal groups with small dilatation I
Petra Bonfert-Taylor and Gaven Martin.
Proc. Amer. Math. Soc. 129 (2001), 2019-2029
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1825913
Minimal index of a $C^{*}$-crossed product by a finite group
Ja A Jeong and Gie Hyun Park.
Proc. Amer. Math. Soc. 129 (2001), 2031-2038
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1825914
Composition operators with closed range on the Bloch space
Pratibha Ghatage, Jun Yan and Dechao Zheng.
Proc. Amer. Math. Soc. 129 (2001), 2039-2044
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1825915
Frame wavelet sets in $\mathbb{R}$
X. Dai, Y. Diao and Q. Gu.
Proc. Amer. Math. Soc. 129 (2001), 2045-2055
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1825916
An inequality between Dirichlet and Neumann eigenvalues in a centrally symmetric domain
Leonid Friedlander.
Proc. Amer. Math. Soc. 129 (2001), 2057-2060
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1825917
Global analytic and Gevrey hypoellipticity of sublaplacians under Diophantine conditions
A. Alexandrou Himonas.
Proc. Amer. Math. Soc. 129 (2001), 2061-2067
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1825918
Douglas algebras which admit codimension 1 linear isometries
Keiji Izuchi.
Proc. Amer. Math. Soc. 129 (2001), 2069-2074
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1825919
Nonstandard topologies with bases that consist only of standard sets
Nader Vakil.
Proc. Amer. Math. Soc. 129 (2001), 2075-2083
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1825920
Similarity to a contraction and hypercontractivity of composition operators
Nizar Jaoua.
Proc. Amer. Math. Soc. 129 (2001), 2085-2092
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1825921
Immersed surfaces of prescribed Gauss curvature into Minkowski space
Yuxin Ge.
Proc. Amer. Math. Soc. 129 (2001), 2093-2101
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1825922
Projections of polytopes on the plane and the generalized Baues problem
Christos A. Athanasiadis.
Proc. Amer. Math. Soc. 129 (2001), 2103-2109
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1825923
Lattice properties of subspace families in an inner product space
Pavel Pták and Hans Weber.
Proc. Amer. Math. Soc. 129 (2001), 2111-2117
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1825924
Variational representations of Varadhan functionals
Harold Bell and Wlodzimierz Bryc.
Proc. Amer. Math. Soc. 129 (2001), 2119-2125
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1825925
Monotonic approach to central limits
Jonathan M. Kane.
Proc. Amer. Math. Soc. 129 (2001), 2127-2133
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1825926
Necessary and sufficient conditions for s-Hopfian manifolds to be codimension-2 fibrators
Young Ho Im and Yongkuk Kim.
Proc. Amer. Math. Soc. 129 (2001), 2135-2140
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1825927
Knots of genus one or on the number of alternating knots of given genus
A. Stoimenow.
Proc. Amer. Math. Soc. 129 (2001), 2141-2156
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1825928
Fixed points for convex continuous mappings in topological vector spaces
Yu-Qing Chen.
Proc. Amer. Math. Soc. 129 (2001), 2157-2162
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1825929
A remark on the Harnack inequality for non-self-adjoint evolution equations
Roger Chen.
Proc. Amer. Math. Soc. 129 (2001), 2163-2173
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1825930
Vol3 and other exceptional hyperbolic 3-manifolds
K. N. Jones and A. W. Reid.
Proc. Amer. Math. Soc. 129 (2001), 2175-2185
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1825931
A short proof that hyperspaces of Peano continua are absolute retracts
Sergey Antonyan.
Proc. Amer. Math. Soc. 129 (2001), 2187-2189
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1825932